# SDR AT9900784

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT ANGLE AT BS 160 CORRODED.  REMOVED CORROSION FROM FLOOR SUPPORT ANGLE.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR SUPPORT ANGLE IAW DC9 SRM 51-10-3, 51-10-2 AND 51-30-5.
